# SDR UALA2010011800221

- Difficulty date: January 16, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 39,993 hours, 15,306 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2054
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHTS TEST THE EPSU EXT LOAD FWD L" FAULT IS DISPLAYED ON CIDS AFTER EMER LIGHT SYS TEST.   ACCOMPLISH TROUBLESHOOTING. TEST PASSED WHEN ELECTRICAL CONNECTOR PIN IS JUMPED.  NEED NEW  SLIDES. BOTH SLIDE PACKS NEED REPLACEMENT. REPLACED 1LH & 1RH SLIDES.
